# SDR DL72E951288

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK IN LOWER LT ELEV SKIN AFT OF NR 4 BAL BOARD.  FOUND DURING E-2 LTR CK TPAMM 3/27/95.  INSTALLED DOUBLER PER SRM 55-20-3 FIG 4.
